# SDR NWAA084926301

- Difficulty date: November 4, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 82,004 hours, 10,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY LIGHTS EXTERIOR RT AFT 2 INOP.  MX R&R BATTERY AND CHARGER.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
